# SDR UALA2013013000550

- Difficulty date: January 29, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 51,062 hours, 13,736 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 503111
- Part serial: 191
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND OBSERVERS AUDIO PANEL INOPERATIVE.  REMOVED AND REPLACED FIRST OBSERVER AUDIO SELECT PANEL, OPS CHECKED GOOD DEFERRAL REMOVED.
